RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 5, Pages 493–502 (Mi mz6767)  

The relation between the correctness of the first differential approximations and the stability of difference schemes for hyperbolic systems of equations

Yu. I. Shokinab, N. N. Yanenkoab

a Novosibirsk State University
b Computer Centre of USSR Academy of Sciences, Siberian Branch

Abstract: The concept of the first differential approximation of a difference scheme is introduced and the conditions relating the stability of difference schemes and the correctness of their first differential approximations are established.

Full text: PDF file (636 kB)

English version:
Mathematical Notes, 1968, 4:5, 787–792

Bibliographic databases:

UDC: 518
Received: 15.04.1968

Citation: Yu. I. Shokin, N. N. Yanenko, “The relation between the correctness of the first differential approximations and the stability of difference schemes for hyperbolic systems of equations”, Mat. Zametki, 4:5 (1968), 493–502; Math. Notes, 4:5 (1968), 787–792

Citation in format AMSBIB
\Bibitem{ShoYan68}
\by Yu.~I.~Shokin, N.~N.~Yanenko
\paper The relation between the correctness of the first differential approximations and the stability of difference schemes for hyperbolic systems of equations
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 5
\pages 493--502
\mathnet{http://mi.mathnet.ru/mz6767}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=239780}
\zmath{https://zbmath.org/?q=an:0176.09103|0164.11501}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 5
\pages 787--792
\crossref{https://doi.org/10.1007/BF01111310}


Linking options:
  • http://mi.mathnet.ru/eng/mz6767
  • http://mi.mathnet.ru/eng/mz/v4/i5/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:390
    Full text:205
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020